Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 390592, 10 pages
http://dx.doi.org/10.1155/2012/390592
Research Article

The Expression of the Drazin Inverse with Rank Constraints

Department of Mathematics, Dezhou University, Dezhou 253023, China

Received 9 October 2012; Accepted 5 November 2012

Academic Editor: C. Conca

Copyright © 2012 Linlin Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Dijana Mosić, “The generalized Drazin inverse of a block matrix in a Banach algebra,” Aequationes mathematicae, 2014. View at Publisher · View at Google Scholar
  • A. S. Al-Fhaid, S. Shateyi, M. Zaka Ullah, and F. Soleymani, “A Matrix Iteration for Finding Drazin Inverse with Ninth-Order Convergence,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar